MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VV 6 ACCESSORY PACK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VV 6 ACCESSORY PACK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VV 6 ACCESSORY PACK
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Trackwise id # (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure using port from vv 6 accessory pack.Insufflation was not working.They swapped the port out and still could not get it to work.This is the second port that they could not get co2 insufflation to flow through the port.The hospital did not report any patient effects.
 
Additional Manufacturer Narrative
Corrected section: h-3 device not eval provide code: from "other" to "device evaluation anticipated, but not yet begun." (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Internal complaint number: (b)(4).The lot # 25149415 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.The device was returned to the factory for evaluation on 03/01/2021.An investigation was conducted on 03/29/2021.Signs of clinical use and evidence of blood was observed on the btt.No visual defects were observed.A mechanical evaluation was conducted.The btt was able to be inflated.No visual defects were observed on the silicone btt.A 5cc syringe, filled with saline was attached to the co2 line on the btt and squeezed the syringe to spray the saline.There was no backflow observed in the co2 line.Based on the condition of the device, the reported failure "no flow" was not confirmed.
 
Event or Problem Description

Brand Name
VV 6 ACCESSORY PACK
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key11378340
Report Number2242352-2021-00175
Device Sequence Number3782049
Product Code GEI
UDI-Device Identifier00607567700376
UDI-Public00607567700376
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2021
Device Model NumberVV 6 ACCESSORY PACK
Device Catalogue NumberC-VH-2004
Device Lot Number25149415
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2021
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer03/01/2021
04/16/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date03/22/2021
04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR